# SDR AALA20050292

- Difficulty date: April 29, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
